MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM PRE-BENT SPINAL ROD 5.5 X 95MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM PRE-BENT SPINAL ROD 5.5 X 95MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 179772095S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Burning Sensation (2146); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had spine surgery on (b)(6) 2023.After surgery, the patient experienced burning pains.Some implants were removed from their spine on (b)(6) 2024, and the ache has diminished considerably, but not all implants have been removed.Four screws remain in their spine.The patient has burning pains where the screws are.The patient requested information on the composition of the material of the implants.They were particularly interested in whether they contain nickel.They mentioned that their body does not respond well to pain medication as opioide, and that is why it has to be found quickly the source for their burning and heat pain.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5.Corrected: h6 (health effect - impact code).The impact code medical device removal was removed based on the additional information received.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that nothing was removed and there was no surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, h6 (health effect - clinical code).Corrected: h6 (health effect - impact code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: 1.What was the reason for the surgery that occurred on the (b)(6)? reopeation of pseudoarthrosis l5/s1.2.What devices were removed on the (b)(6) 2024? removal of the viper cfx cortical fix screw.3.What was the reason for removing these devices? why the screws where lossening.That was the reason for the pseudoarthrosis.

Brand Name
EXPEDIUM SPINE SYSTEM PRE-BENT SPINAL ROD 5.5 X 95MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key20505683
Report Number1526439-2024-02718
Device Sequence Number12814407
Product Code NKB
UDI-Device Identifier10705034270333
UDI-Public(01)10705034270333
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131802
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179772095S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer10/29/2024
01/02/2025
01/27/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date10/30/2024
01/02/2025
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS SINGLE INNER SETSCW; MIS TI CFX FEN POLY 8X40; MIS TI CFX FEN POLY 8X45; MMSI ROD PREBENT, 5.5 X95MM, T; UNKNOWN LOCKING/SET SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale